Show simple item record

Article

dc.creatorGrafakos, Loukases
dc.creatorLiu, Liguanges
dc.creatorPérez Moreno, Carloses
dc.creatorTorres, Rodolfo H.es
dc.date.accessioned2016-06-15T12:12:19Z
dc.date.available2016-06-15T12:12:19Z
dc.date.issued2011-01
dc.identifier.citationGrafakos, L., Liu, L., Pérez Moreno, C. y Torres, R.H. (2011). The multilinear strong maximal function. Journal of Geometric Analysis, 21 (1), 118-149.
dc.identifier.issn1050-6926es
dc.identifier.issn1559-002Xes
dc.identifier.urihttp://hdl.handle.net/11441/42364
dc.description.abstractA multivariable version of the strong maximal function is introduced and a sharp distributional estimate for this operator in the spirit of the Jessen, Marcinkiewicz, and Zygmund theorem is obtained. Conditions that characterize the boundedness of this multivariable operator on products of weighted Lebesgue spaces equipped with multiple weights are obtained. Results for other multi(sub)linear maximal functions associated with bases of open sets are studied too. Bilinear interpolation results between distributional estimates, such as those satisfied by the multivariable strong maximal function, are also proved.es
dc.description.sponsorshipNational Science Foundation (United States)es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipUniversity of Kansases
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofJournal of Geometric Analysis, 21 (1), 118-149.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectMaximal operatorses
dc.subjectweighted norm inequalitieses
dc.subjectmultilinear singular integralses
dc.subjectCalder´on-Zygmund theoryes
dc.subjectcommutatorses
dc.titleThe multilinear strong maximal functiones
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDDMS 0900946es
dc.relation.projectIDMTM2009-08934es
dc.relation.projectIDDMS 0800492es
dc.identifier.doihttp://dx.doi.org/10.1007/s12220-010-9174-8es
idus.format.extent31 p.es
dc.journaltitleJournal of Geometric Analysises
dc.publication.volumen21es
dc.publication.issue1es
dc.publication.initialPage118es
dc.publication.endPage149es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42364

FilesSizeFormatViewDescription
The multilinear strong maximal ...329.4KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional